# SDR DALA2018040202187

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 63,172 hours, 23,626 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR LIGHT ASSEMBLY BROKEN.   REPLACED THE WARNING PANEL ON THE OVERHEAD.  CHECKED OK.
